Alert archive / Minnesota / Snow Advisories in 2008

Snow Advisory 5, NWS Twin Cities, MN

February 13, 200826 counties in Minnesota; 9 counties in Wisconsin

NWS Twin Cities, MN issued this snow advisory at Feb 13, 2008, 4:32 AM CST for 26 counties in Minnesota; 9 counties in Wisconsin. It took effect at Feb 13, 2008, 3:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2008, 4:32 AM CST (10:32 UTC)
In effect from
Feb 13, 2008, 3:00 PM CST
Expired
Feb 14, 2008, 6:00 AM CST
In force
15 hr
Issued by
NWS Twin Cities, MN
All 35 counties

Anoka County, MN, Benton County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Pope County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Washington County, MN, Wright County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 41 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 131032
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
432 AM CST WED FEB 13 2008

...ACCUMULATING SNOW OF SEVERAL INCHES EXPECTED TONIGHT IN CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN...

.A SNOW ADVISORY HAS BEEN ISSUED FOR MUCH OF CENTRAL
MINNESOTA...INCLUDING THE ENTIRE TWIN CITIES METRO AREA...AND 
WEST CENTRAL WISCONSIN. THIS ADVISORY FOR WEST CENTRAL MINNESOTA
RUNS FROM 3 PM THIS AFTERNOON TO 3 AM THURSDAY MORNING. FOR THE
REMAINING AREAS OF CENTRAL MINNESOTA AND ALL OF WEST CENTRAL
WISCONSIN...THE ADVISORY RUNS FROM 6 PM THIS EVENING TO 6 AM
THURSDAY MORNING.

THREE TO SIX INCHES OF TOTAL SNOWFALL ARE EXPECTED PRIMARILY
TONIGHT ACROSS CENTRAL MINNESOTA AND WESTERN WISCONSIN. THIS IS IN
RESPONSE TO A STRONG WEATHER SYSTEM MOVING SOUTHEAST OUT OF NORTH
DAKOTA TONIGHT. SNOWFALL MAY BE HEAVY AT TIMES NORTH OF THE
INTERSTATE 94 CORRIDOR...PRIMARILY BETWEEN 7 PM AND 3 AM IN
CENTRAL MINNESOTA AND 10 PM AND 6 AM IN WEST CENTRAL WISCONSIN.
THE HIGHEST ACCUMULATIONS...BETWEEN FIVE AND SIX INCHES...ARE
EXPECTED ALONG AND NORTH OF A LINE FROM ALEXANDRIA TO LITTLE FALLS
TO CAMBRIDGE IN CENTRAL MINNESOTA AND ALONG AND NORTH OF THE US
HIGHWAY 8 CORRIDOR IN WEST CENTRAL WISCONSIN. THE SNOW IS EXPECTED
TO DECREASE IN INTENSITY IN WEST CENTRAL MINNESOTA OVERNIGHT AND
FURTHER EAST TOWARDS THE TWIN CITIES BEFORE DAYBREAK THURSDAY. IN
WESTERN WISCONSIN THE SNOW SHOULD BECOME LIGHT WITH DECREASING
ACCUMULATIONS NEAR DAYBREAK.

ON THURSDAY...INCREASING NORTHWEST WINDS MAY LEAD TO BLOWING SNOW.
CONTINUE TO MONITOR THE LATEST FORECAST FOR POTENTIALLY MORE
WINTER WEATHER HEADLINES DURING THAT TIME.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. THIS INCLUDES ALONG INTERSTATES 94...35...AND
OTHER MAJOR ROADWAYS IN THE TWIN CITIES METRO AREA. BE PREPARED
FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION
WHILE DRIVING.


MNZ041>043-047>049-055-057-131845-
/O.NEW.KMPX.SN.Y.0005.080213T2100Z-080214T0900Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-SWIFT-KANDIYOHI-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...BENSON...WILLMAR
432 AM CST WED FEB 13 2008

...SNOW ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES/CHANHASSEN HAS
ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM CST THURSDAY.

THREE TO SIX INCHES OF TOTAL SNOWFALL ARE EXPECTED PRIMARILY
TONIGHT ACROSS WEST CENTRAL MINNESOTA. THE SNOW IS EXPECTED TO
BEGIN LATE THIS AFTERNOON. THIS IS IN RESPONSE TO A STRONG
WEATHER SYSTEM MOVING SOUTHEAST OUT OF NORTH DAKOTA TONIGHT.
SNOWFALL MAY BE HEAVY AT TIMES NORTH OF THE INTERSTATE 94
CORRIDOR...PRIMARILY BETWEEN 7 PM AND MIDNIGHT. THE HIGHEST
ACCUMULATIONS...BETWEEN FIVE AND SIX INCHES...ARE EXPECTED ALONG
AND NORTH OF A LINE FROM ALEXANDRIA TO LITTLE FALLS. THE SNOW IS
EXPECTED TO DECREASE IN INTENSITY OVERNIGHT. JUST BEFORE DAYBREAK
ON THURSDAY...INCREASING NORTHWEST WINDS MAY LEAD TO BLOWING SNOW.
CONTINUE TO MONITOR THE LATEST FORECAST FOR POTENTIALLY MORE
WINTER WEATHER HEADLINES DURING THAT TIME.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES...INCLUDING ALONG INTERSTATE 94. BE PREPARED
FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION
WHILE DRIVING.

$$

MNZ044-045-050>053-058>063-068>070-077-078-085-WIZ014>016-023>028-
131845-
/O.NEW.KMPX.SN.Y.0005.080214T0000Z-080214T1200Z/
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-
STEELE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
INCLUDING THE CITIES OF...PRINCETON...MORA...FOLEY...ELK RIVER...
CAMBRIDGE...CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...OWATONNA...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
432 AM CST WED FEB 13 2008

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES/CHANHASSEN HAS
ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST THURSDAY.

THREE TO SIX INCHES OF TOTAL SNOWFALL ARE EXPECTED PRIMARILY
TONIGHT ACROSS CENTRAL MINNESOTA...INCLUDING THE TWIN CITIES METRO
AREA...AND WESTERN WISCONSIN. THIS IS IN RESPONSE TO A STRONG
WEATHER SYSTEM MOVING SOUTHEAST OUT OF NORTH DAKOTA TONIGHT.
SNOWFALL MAY BE HEAVY AT TIMES NORTH OF THE INTERSTATE 94
CORRIDOR...PRIMARILY BETWEEN 7 PM AND 3 AM IN CENTRAL MINNESOTA
AND 10 PM AND 6 AM IN WEST CENTRAL WISCONSIN. THE HIGHEST
ACCUMULATIONS...BETWEEN FIVE AND SIX INCHES...ARE EXPECTED ALONG
AND NORTH OF A LINE FROM LITTLE FALLS TO CAMBRIDGE IN CENTRAL
MINNESOTA AND ALONG AND NORTH OF THE US HIGHWAY 8 CORRIDOR IN WEST
CENTRAL WISCONSIN. THE SNOW IS EXPECTED TO DECREASE IN INTENSITY
IN CENTRAL MINNESOTA BEFORE DAYBREAK THURSDAY AND IN WESTERN
WISCONSIN NEAR DAYBREAK.

ON THURSDAY...INCREASING NORTHWEST WINDS MAY LEAD TO BLOWING SNOW.
CONTINUE TO MONITOR THE LATEST FORECAST FOR POTENTIALLY MORE
WINTER WEATHER HEADLINES DURING THAT TIME.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. THIS INCLUDES ALONG INTERSTATES 94...35...AND
OTHER MAJOR ROADWAYS IN THE TWIN CITIES METRO AREA. BE PREPARED
FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION
WHILE DRIVING.

$$

MTF/JPR
4 follow-up statements
000 
WWUS43 KMPX 131842
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1242 PM CST WED FEB 13 2008

...ACCUMULATING SNOW OF SEVERAL INCHES EXPECTED BY LATE THIS EVENING
ACROSS ALL OF CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN...

.A SNOW ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL MINNESOTA...
INCLUDING THE ENTIRE TWIN CITIES METRO AREA...AND WEST CENTRAL
WISCONSIN. THE ADVISORY FOR WEST CENTRAL MINNESOTA COMMENCES THIS
AFTERNOON AT 3 PM AND ENDS AT 3 AM THURSDAY MORNING. FOR THE
REMAINING AREAS OF CENTRAL MINNESOTA AND ALL OF WEST CENTRAL
WISCONSIN...THE ADVISORY RUNS FROM 6 PM THIS EVENING TO 6 AM
THURSDAY MORNING.

APPROXIMATELY THREE TO SIX INCHES INCHES OF TOTAL SNOWFALL ARE
EXPECTED THIS EVENING ACROSS MUCH OF CENTRAL MINNESOTA AND FAR
WESTERN WISCONSIN. THE SNOW WILL BE PRODUCED AHEAD OF A LOW
PRESSURE SYSTEM WHICH WILL TREK OUT OF THE DAKOTAS INTO FAR
SOUTHWESTERN MINNESOTA BY LATE THIS EVENING. SNOWFALL WILL BEGIN
ACROSS FAR WEST CENTRAL MINNESOTA AFTER 2 PM...AND SPREAD INTO
EAST CENTRAL MINNESOTA BY LATE THIS AFTERNOON...AND ACROSS
MUCH OF WEST CENTRAL WISCONSIN BY 8 PM.  THE HIGHEST
ACCUMULATIONS...BETWEEN FOUR AND SIX INCHES...ARE EXPECTED ALONG
AND NORTH OF A LINE FROM GLENWOOD TO ST CLOUD AND INTO THE TWIN
CITIES METRO AREA. IN CENTRAL MINNESOTA. IN WEST CENTRAL
WISCONSIN...THE AREA OF 4 TO 6 INCH SNOWFALL SHOULD OCCUR NORTH OF
A LINE FROM NEW RICHMOND TO EAU CLAIRE. THE SNOW IS EXPECTED
TO DECREASE IN INTENSITY IN WEST CENTRAL MINNESOTA BY LATE THIS
EVENING AND FURTHER EAST TOWARDS THE TWIN CITIES AFTER 3 AM. IN
WESTERN WISCONSIN THE SNOW SHOULD BECOME LIGHT WITH DECREASING
ACCUMULATIONS NEAR DAYBREAK.

ON THURSDAY...INCREASING NORTHWEST WINDS WILL LEAD TO SOME
BLOWING AND DRIFTING SNOW...ESPECIALLY OVER RURAL AREAS. CONTINUE
TO MONITOR THE LATEST FORECAST FOR POSSIBLE ADDITIONAL WINTER
WEATHER HEADLINES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. THIS INCLUDES ALONG INTERSTATES 94...35... AND OTHER
MAJOR ROADWAYS IN THE TWIN CITIES METRO AREA. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

MNZ041>043-047>049-055-057-140245-
/O.CON.KMPX.SN.Y.0005.080213T2100Z-080214T0900Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-SWIFT-KANDIYOHI-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...BENSON...WILLMAR
1242 PM CST WED FEB 13 2008

...SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM CST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM CST THURSDAY. 

THREE TO SIX INCHES OF TOTAL SNOWFALL ARE EXPECTED PRIMARILY
THIS AFTERNOON AND INTO THE MID EVENING HOURS ACROSS WEST CENTRAL
MINNESOTA. THE SNOW IS EXPECTED TO BEGIN BY 2 PM ACROSS FAR WEST
CENTRAL MINNESOTA. THE LARGEST ACCUMULATIONS...BETWEEN FOUR AND
SIX INCHES...ARE EXPECTED ALONG AND NORTH OF A LINE FROM GLENWOOD
TO ST CLOUD TO THE TWIN CITIES IN CENTRAL MINNESOTA. THE SNOW IS
EXPECTED TO DECREASE IN INTENSITY IN WEST CENTRAL MINNESOTA BY
LATE THIS EVENING.

DURING THE DAYLIGHT HOURS ON THURSDAY...INCREASING NORTHWEST WINDS
WILL LEAD TO SOME BLOWING AND DRIFTING SNOW...ESPECIALLY OVER RURAL
AREAS. CONTINUE TO MONITOR THE LATEST FORECAST FOR POSSIBLE
ADDITIONAL WINTER WEATHER HEADLINES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES...INCLUDING ALONG INTERSTATE 94. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND ALLOW ENOUGH EXTRA
TIME TO REACH YOUR DESTINATION.

$$

MNZ044-045-050>053-058>063-068>070-077-078-085-WIZ014>016-023>028-
140245-
/O.CON.KMPX.SN.Y.0005.080214T0000Z-080214T1200Z/
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-
STEELE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
INCLUDING THE CITIES OF...PRINCETON...MORA...FOLEY...ELK RIVER...
CAMBRIDGE...CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...OWATONNA...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
1242 PM CST WED FEB 13 2008

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST THURSDAY. 

THREE TO SIX INCHES OF TOTAL SNOWFALL ARE EXPECTED PRIMARILY
TONIGHT ACROSS CENTRAL MINNESOTA...INCLUDING THE TWIN CITIES
METRO AREA...AND WESTERN WISCONSIN. THE SNOW WILL BE PRODUCED 
AHEAD OF A LOW PRESSURE SYSTEM WHICH WILL TREK OUT OF THE DAKOTAS
INTO FAR SOUTHWESTERN MINNESOTA BY LATE THIS EVENING. THE HIGHEST
ACCUMULATIONS...BETWEEN FOUR AND SIX INCHES...ARE EXPECTED ALONG
AND NORTH OF A LINE FROM ST CLOUD TO CAMBRIDGE IN CENTRAL
MINNESOTA. IN WEST CENTRAL WISCONSIN...THE AREA OF 4 TO 6 INCH
SNOWFALL SHOULD OCCUR NORTH OF A LINE FROM NEW RICHMOND TO
EAU CLAIRE. THE SNOW IS EXPECTED TO DECREASE IN INTENSITY IN
EAST CENTRAL MINNESOTA AFTER 3 AM. IN WESTERN WISCONSIN THE SNOW
SHOULD BECOME LIGHT WITH DECREASING ACCUMULATIONS NEAR DAYBREAK.

ON THURSDAY...INCREASING NORTHWEST WINDS WILL LEAD TO SOME BLOWING
AND DRIFTING SNOW. CONTINUE TO MONITOR THE LATEST FORECAST FOR
POSSIBLE ADDITIONAL WINTER WEATHER HEADLINES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. THIS INCLUDES ALONG INTERSTATES 94...35... AND OTHER
MAJOR ROADWAYS IN THE TWIN CITIES METRO AREA...AND INTERSTATE 94
AND COUNTY ROAD 8 IN WISCONSIN. BE PREPARED FOR SNOW COVERED ROADS
AND LIMITED VISIBILITIES...AND ALLOW ENOUGH EXTRA TIME TO REACH
YOUR DESTINATION.

$$
000 
WWUS43 KMPX 140117
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
717 PM CST WED FEB 13 2008

...SNOW MOVING THROUGH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN...

.A SNOW ADVISORY REMAINS IN EFFECT FOR WEST CENTRAL MINNESOTA
INCLUDING ALEXANDRIA...LITTLE FALLS AND WILLMAR THROUGH 3 AM
THURSDAY MORNING. FOR THE REMAINING AREAS OF EAST CENTRAL
MINNESOTA AND ALL OF WEST CENTRAL WISCONSIN...THE ADVISORY RUNS
UNTIL 6 AM THURSDAY. THIS INCLUDES THE TWIN CITIES METRO... EAU
CLAIRE...MENOMONIE AND RICE LAKE.

APPROXIMATELY THREE TO SIX INCHES INCHES OF TOTAL SNOWFALL ARE
EXPECTED ACROSS MUCH OF CENTRAL MINNESOTA AND FAR WESTERN
WISCONSIN. MODERATE SNOW WILL SPREAD ACROSS WEST CENTRAL MINNESOTA
THIS EVENING...AND INTO WEST CENTRAL WISCONSIN AFTER MIDNIGHT.
THE HIGHEST ACCUMULATIONS...BETWEEN THREE AND SIX INCHES...ARE
EXPECTED ALONG AND NORTH OF A LINE FROM GLENWOOD...ST CLOUD....
AND INTO THE TWIN CITIES METRO AREA. IN WEST CENTRAL WISCONSIN...THE
AREA OF 3 TO 6 INCH SNOWFALL SHOULD OCCUR NORTH OF A LINE FROM NEW
RICHMOND TO EAU CLAIRE. THE SNOW IS EXPECTED TO DECREASE IN
INTENSITY IN WEST CENTRAL MINNESOTA AROUND MIDNIGHT...AND FURTHER
EAST TOWARDS THE TWIN CITIES AFTER 4 AM. IN WESTERN WISCONSIN THE
SNOW SHOULD BECOME LIGHT WITH DECREASING ACCUMULATIONS AFTER
DAYBREAK.

ON THURSDAY...INCREASING NORTHWEST WINDS WILL LEAD TO SOME
BLOWING AND DRIFTING SNOW...ESPECIALLY OVER RURAL AREAS.
TEMPERATURES WILL GRADUALLY FALL OVER WESTERN MINNESOTA AS WELL. 
CONTINUE TO MONITOR THE LATEST FORECAST FOR POSSIBLE ADDITIONAL
WINTER WEATHER HEADLINES.

THE SNOW IS BEING PRODUCED AHEAD OF A LOW PRESSURE SYSTEM WHICH
WILL TREK OUT OF THE DAKOTAS INTO FAR SOUTHEAST MINNESOTA BY LATE
THURSDAY. 

MNZ041>043-047>049-055-057-140900-
/O.CON.KMPX.SN.Y.0005.000000T0000Z-080214T0900Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-SWIFT-KANDIYOHI-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...BENSON...WILLMAR
717 PM CST WED FEB 13 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY. 

THREE TO SIX INCHES OF TOTAL SNOWFALL ARE EXPECTED PRIMARILY THIS
AFTERNOON AND INTO THE MID EVENING HOURS ACROSS WEST CENTRAL
MINNESOTA. THE HIGHER ACCUMULATIONS...BETWEEN THREE AND SIX
INCHES...ARE EXPECTED ALONG AND NORTH OF A LINE FROM GLENWOOD TO
ST CLOUD TO THE TWIN CITIES IN CENTRAL MINNESOTA. EXPECT THE SNOW
TO END ACROSS WEST CENTRAL MINNESOTA BETWEEN MIDNIGHT AND 3 AM.

DURING THE DAYLIGHT HOURS ON THURSDAY...INCREASING NORTHWEST
WINDS WILL LEAD TO SOME BLOWING AND DRIFTING SNOW...ESPECIALLY
OVER RURAL AREAS. CONTINUE TO MONITOR THE LATEST FORECAST FOR
POSSIBLE ADDITIONAL WINTER WEATHER HEADLINES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES...INCLUDING ALONG INTERSTATE 94. BE PREPARED FOR
SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND ALLOW ENOUGH
EXTRA TIME TO REACH YOUR DESTINATION.

$$

MNZ044-045-050>053-058>063-068>070-077-078-085-WIZ014>016-023>028-
140930-
/O.CON.KMPX.SN.Y.0005.000000T0000Z-080214T1200Z/
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-
STEELE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
INCLUDING THE CITIES OF...PRINCETON...MORA...FOLEY...ELK RIVER...
CAMBRIDGE...CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...OWATONNA...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
717 PM CST WED FEB 13 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. 

THREE TO SIX INCHES OF TOTAL SNOWFALL ARE EXPECTED PRIMARILY
TONIGHT ACROSS CENTRAL MINNESOTA...INCLUDING THE TWIN CITIES
METRO AREA...AND WESTERN WISCONSIN. THE HIGHEST ACCUMULATIONS...
BETWEEN FOUR AND SIX INCHES...ARE EXPECTED ALONG AND NORTH OF A
LINE FROM ST CLOUD TO CAMBRIDGE IN CENTRAL MINNESOTA...AND FROM 
NEW RICHMOND TO EAU CLAIRE IN WEST CENTRAL WISCONSIN. 

ON THURSDAY...INCREASING NORTHWEST WINDS WILL LEAD TO SOME
BLOWING AND DRIFTING SNOW. CONTINUE TO MONITOR THE LATEST
FORECAST FOR POSSIBLE ADDITIONAL WINTER WEATHER HEADLINES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. THIS INCLUDES ALONG INTERSTATES 94...35... AND
OTHER MAJOR ROADWAYS IN THE TWIN CITIES METRO AREA...AND
INTERSTATE 94 AND COUNTY ROAD 8 IN WISCONSIN. BE PREPARED FOR
SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND ALLOW ENOUGH
EXTRA TIME TO REACH YOUR DESTINATION.

$$
000 
WWUS43 KMPX 140825
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
225 AM CST THU FEB 14 2008

...SNOW ENDING OVER CENTRAL MINNESOTA BUT CONTINUING OVER PARTS OF
WEST CENTRAL WISCONSIN AND SOUTHEAST MINNESOTA...

.A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM FOR PARTS OF WEST
CENTRAL WISCONSIN AND SOUTHEAST MINNESOTA...GENERALLY SOUTHEAST OF
A LINE FROM LADYSMITH TO OWATONNA. SNOW HAS DIMINISHED TO FLURRIES...
OR HAS ENDED OVER MOST OF CENTRAL MINNESOTA. SNOW WILL CONTINUE
OVER PARTS OF SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN
THROUGH THE EARLY MORNING HOURS...WITH PERHAPS ANOTHER INCH OF
SNOW. AROUND AN INCH OF SNOW IS ALSO POSSIBLE ALONG THE
MINNESOTA...IOWA BORDER...FROM FAIRMONT TO ALBERT LEA. 

RADAR AND SNOWFALL REPORTS FROM OBSERVERS...SUGGEST THAT 3 TO 4
INCHES OF SNOW HAS ACCUMULATED ACROSS MUCH OF CENTRAL MINNESOTA
INTO PARTS OF WEST CENTRAL WISCONSIN. 

MNZ041>043-047>049-055-057-140930-
/O.CAN.KMPX.SN.Y.0005.000000T0000Z-080214T0900Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-SWIFT-KANDIYOHI-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...BENSON...WILLMAR
225 AM CST THU FEB 14 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE SNOW ADVISORY. 

SNOW HAS ENDED BUT SOME BLOWING AND DRIFTING SNOW IS POSSIBLE.


$$

MNZ044-045-050>053-058>063-068>070-077-WIZ014-015-023-140930-
/O.CAN.KMPX.SN.Y.0005.000000T0000Z-080214T1200Z/
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-POLK-
BARRON-ST. CROIX-
INCLUDING THE CITIES OF...PRINCETON...MORA...FOLEY...ELK RIVER...
CAMBRIDGE...CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...AMERY...BALSAM LAKE...RICE LAKE...BARRON...HUDSON...
NEW RICHMOND
225 AM CST THU FEB 14 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE SNOW ADVISORY. 

SIGNIFICANT SNOW HAS ENDED BUT LIGHT SNOW OR FLURRIES ARE
POSSIBLE THROUGH THE EARLY MORNING HOURS. 


$$

MNZ078-085-WIZ016-024>028-141200-
/O.CON.KMPX.SN.Y.0005.000000T0000Z-080214T1200Z/
GOODHUE-STEELE-RUSK-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...RED WING...OWATONNA...LADYSMITH...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
225 AM CST THU FEB 14 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING. 

SNOW WAS SLOWLY DIMINISHING...BUT TOTAL ACCUMULATIONS COULD REACH
3 TO 5 INCHES BEFORE ENDING LATER THIS MORNING. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. THIS INCLUDES INTERSTATE 94...AND HIGHWAY 8 IN
WISCONSIN. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND ALLOW ENOUGH EXTRA TIME TO REACH YOUR
DESTINATION.

$$
JPR
000 
WWUS43 KMPX 141152
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
552 AM CST THU FEB 14 2008

...SIGNIFICANT SNOW HAS ENDED...

.ACCUMULATING SNOW HAS ENDED ACROSS WEST CENTRAL WISCONSIN AND
PARTS OF SOUTHEAST MINNESOTA...AS LOW PRESSURE SINKS FARTHER
SOUTH INTO IOWA. LIGHT SNOW MAY CONTINUE IN A FEW AREAS THROUGH
THE REST OF THE MORNING.

MNZ078-085-WIZ016-024>028-141300-
/O.EXP.KMPX.SN.Y.0005.000000T0000Z-080214T1200Z/
GOODHUE-STEELE-RUSK-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...RED WING...OWATONNA...LADYSMITH...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
552 AM CST THU FEB 14 2008

...SNOW ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

THE SNOW ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING. 

SIGNIFICANT SNOW HAS ENDED...BUT SOME LIGHT SNOW MAY LINGER IN A
FEW AREAS THROUGH THE REST OF THE MORNING.


$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this snow advisory went out at Feb 13, 3:40 AM CST, 52 minutes earlier.

Area forecast discussion, Feb 13, 3:40 AM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
340 AM CST WED FEB 13 2008

.DISCUSSION...

THE CHALLENGE WITH THE FORECAST IS THE SNOW-PRODUCING SYSTEM IN
NORTHWEST FLOW HEADED OUR WAY LATE THIS AFTN AND TONIGHT.

MORNING GOES WV LOOP SHOWING VIGOROUS SYSTEM OF INTEREST WILL BE
ENTERING MT BY LATE MRNG...WITH SOME OF ITS PV ANOMALY ENERGY
TRANSLATING SOUTH INTO THE ROCKIES. NOT MUCH SUN EXPECTED TODAY
WITH CLOUDS HANGING AROUND IN LAZY FLOW THIS MORNING AND THEN
GETTING CAUGHT IN MOIST RETURN FLOW. STILL...THIS SOUTHERLY FLOW
WILL ALLOW FOR THE WARMEST AFTN HIGHS IN FOUR DAYS.

00Z NUMERICAL GUIDANCE HAS A GOOD CONSENSUS WITH THIS SYSTEMS LOW
LEVEL FEATURES...WITH THE NAM BEING A BIT STRONGER AND THEREFORE A
BIT FURTHER NORTH WITH ITS RESULTANT QPF. SREF FROM 12/21Z AND
13/03Z LEND CREDENCE TO A MIDDLE GROUND SOLUTION OF THESE
TWO...WHICH ARE ALREADY FAIRLY CLOSE. AS H8 LOW MOVES INTO ND BY
MID-AFTN...MOISTENING UPGLIDE ENTERS WRN MN. UNLIKE PREVIOUS NW
SYSTEMS OUR LOW LEVEL TDS IN PLACE ARE A LOT HIGHER WITH CURRENT
AIR MASS NOT AS ARCTIC IN NATURE. SO THINK PLACES LIKE ALEXANDRIA
AND NEARBY COMMUNITIES WILL START SEEING SNOW BY LATE AFTN. BEST
ACCUMULATION POTENTIAL CERTAINLY IS TONIGHT. STRONG H8 MOISTURE
TRANSPORT...AS LEAST FOR THE COOL SEASON...ON A 50 KT ERN PAC/GULF
OF MEXICO CONNECTED LLJ IS POISED DIRECTLY AT CTRL MN THIS EVE AND
WRN WI OVERNIGHT. THIS BRINGS IN SPECIFIC HUMIDITY VALUES ON PRIME
DENDRITIC LAYERS AT ABOUT 2.75 TO 3.10 G/KG. THIS MAKES SENSE WITH
SYSTEMS WARM SECTOR PROGGED TO HAVE TDS IN THE 30 TO 35F RANGE IN
SD AND NE. COLUMN PWATS ARE PROGGED TO INCREASE ABOUT THREE TENTHS
OF AN INCH BETWEEN 18Z AND 03Z. DENDRITIC GROWTH AREA IS POISED IN
A GOOD PLACE AT THE NOSE OF THIS MOIST TRANSPORT OVER CTRL MN AND
WRN WI WITH SREF CONFIDENCE OF GREATER THAN 70 PERCENT THAT THIS
LAYER WILL BE 50MB PLUS IN DEPTH. NO REAL GOOD FRONTOGENETIC
FORCING SEEN THOUGH AS MID-LEVEL BAROCLINIC ZONE IS SOMEWHAT
WISHY-WASHY DURING THE EVENING AND EARLY OVERNIGHT. WE STILL ARE A
BIT FAR OUT TO GET A HANDLE ON THE QUASI-STATIONARY BANDING WITH
SUCH FORCING...BUT WOULD SEEM LIKE THERE IS BRIEF POTENTIAL FOR
THAT. SO HAVE MENTIONED SOME HEAVY SNOW AT BEST APPARENT TIMES
ACROSS CTRL MN AND WRN WI IN FCST GRIDS. UPPER JET HELP COMES MOST
NOTABLY OVERNIGHT...SO MAY SEE THE HIGHEST SNOW TOTALS IN THE RICE
LAKE TO LADYSMITH AREA OF WI. SNOW TO LIQUID RATIOS INITIALLY
START HIGH...BUT THE COBB TECHNIQUE AND CLIMATOLOGICAL NEURAL-
NETWORK PROBABILITIES DURING THE HEART OF THE EVENT INDICATE A
NEAR AVERAGE RATIO (12-15:1). HAVING THAT APPLIED YIELDS TOTAL
AMOUNTS OF FOUR AND A HALF TO SIX AND A HALF INCHES BY DAYBREAK
THU OVER CTRL MN AND MUCH OF WRN WI.

HAVE GONE WITH A SNOW ADVISORY AT THIS TIME DUE TO HIGH CONFIDENCE
IN THESE AMOUNTS. SOME ISOLATED AREAS MAY SEE OVER SIX INCHES. ONE
PLUS FOR A WARNING IS IN UP NEAR ALEXANDRIA WHERE GUSTY WINDS MAY
COME IN DURING THE TAIL END OF THE SNOW...AND THEY ALSO HAVE NOT
SEEN A GOOD ACCUMULATING SNOW LIKE THIS IN QUITE SOME TIME. DAY
SHIFT WILL HAVE TO MONITOR THESE FACTORS. HOWEVER...MORE LEAN
TOWARDS AN ADVISORY FOR OUR ENTIRE AREA WITH THE BEST POTENTIAL
FOR SNOW FALLING DURING THE NIGHTTIME HOURS OF A WEEK NIGHT...I.E.
LESS OVERALL IMPACT...AND GENERALLY NOT BEING ACCOMPANIED BY MUCH
IN THE FORM OF WIND. AND...AS MENTIONED IN PRIOR DISCUSSION...IT
HAS BEEN DIFFICULT THUS FAR THIS WINTER TO GET A WIDESPREAD SIX
PLUS INCH SNOW IN OUR IMMEDIATE AREA.

ON THU...A STRONG BACKSIDE GRADIENT WILL BRING GOOD COLD AIR
ADVECTION IN WITH A DEEP POOL OF ARCTIC H8 AIR SEEN ON LAST EVES
00Z RAOBS. SFC PRESSURE RISES FAVOR SOME BLOWING SNOW...NAMELY IN
WRN AND FAVORED SRN MN. COULD BE SOME LINGERING SNOW ALL AS WELL
IN SRN MN DURING THAT TIME. MAY NEED A BLOWING SNOW ADVISORY FOR A
WHILE ON THU BUT AT THIS TIME TOO FAR TO JUDGE CONFIDENCE.
ALSO...AS HAS BEEN THE CASE OFTEN IN THE PAST FEW WEEKS...LOW
WINDS CHILLS ACCOMPANY THIS COLD AIR INTRUSION...NAMELY THU NIGHT.
AT THIS TIME LOOKS LIKE ADVISORY CRITERIA MAY VERY WELL BE
REACHED.

NOT MUCH BEYOND TO TALK ABOUT. GENERAL NW FLOW ALOFT CONTINUES
WITH EMBEDDED SYSTEMS...SO NO SIGN OF A GOOD SRN STREAM SYSTEM
HEADED OUR WAY IN THE NEXT WEEK. TEMPS LIKELY TO JUMP AROUND A
BIT...WITH SAT POTENTIALLY SEEING SOME ABOVE NORMAL VALUES IN A
CLIPPER WARM-SECTOR.

&&

.AVIATION.../06Z TAF ISSUANCE/
MVFR CIGS DVLPD ALONG NARROW BAND ALONG/AHEAD OF WEAK FNT/TROF OVER
THE EASTERN DAKOTAS.  DOES LOOK LIKE THIS WILL CONTINUE
EAST/SOUTHEAST OVERNIGHT SO WILL HAVE TO SPREAD THEM ACROSS THE
AREA THROUGH 12Z.  MAYBE A FLURRY YET AT AXN OVERNIGHT BEFORE MAIN
FORCING LIFTS NORTHEAST.  THEN FOCUS TURNS TO SNOW EVENT DEVELOPING
OVER SOUTHERN MN/WC WI WED NITE AND THU.  APPEARS MODELS TRYING TO
COME INTO SOME SORT OF CONSENSUS...WITH LIFTING FORCING/MAIN SNOW
AREA ACROSS CENTRAL MN.  WILL BRING SNOW/IFR/LIFR INTO AXN LATE
AFTERNOON EVENING...THEN SPREAD INTO REMAINDER MN AREA MAINLY AFTER
00Z.  STRONGEST FORCING MOVING ACROSS MSP AREA 03Z-10Z TIME
FRAME...WITH SEVERAL INCHES SNOW LIKELY.  SYSTEM MOVES OUT OF WC WI
DURING THU MORNING AS FORCING SAGS SOUTH AND EAST.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...SNOW ADVISORY FROM 3 PM THIS AFTERNOON TO 3 AM CST THURSDAY FOR
     DOUGLAS-KANDIYOHI-MORRISON-POPE-STEARNS-STEVENS-SWIFT-TODD.

     SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY FOR
     ANOKA-BENTON-CARVER-CHISAGO-DAKOTA-GOODHUE-HENNEPIN-ISANTI-
     KANABEC-MEEKER-MILLE LACS-RAMSEY-RICE-SCOTT-SHERBURNE-
     STEELE-WASHINGTON-WRIGHT.

WI...SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY FOR
     BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST.
     CROIX.

&&

99/99/99
Hazardous weather outlook, Feb 12, 5:02 AM CST, 23 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
502 AM CST TUE FEB 12 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
131115-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
502 AM CST TUE FEB 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ACCUMULATING SNOW IS LIKELY OVER MOST OF CENTRAL AND SOUTHERN
MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN...LATE WEDNESDAY INTO
THURSDAY. EARLY INDICATIONS SUGGEST THAT THE HEAVIEST BAND OF SNOW
COULD SET UP IN A CORRIDOR FROM WEST CENTRAL MINNESOTA INTO WEST
CENTRAL WISCONSIN. ACCUMULATIONS OF AROUND 6 INCHES ARE QUITE
POSSIBLE IN THIS AREA. A LOW PRESSURE SYSTEM WILL BE CROSSING THE
NORTHERN ROCKIES AND INTO NORTH DAKOTA...TO SOUTHERN MINNESOTA BY
THURSDAY. NORTHWEST WINDS WILL INCREASE BEHIND THE SYSTEM LATER
THURSDAY WHICH COULD CAUSE BLOWING AND DRIFTING SNOW.

PERSONS PLANNING TRAVEL SHOULD MONITOR LATER FORECASTS CONCERNING
THIS WEATHER SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

JPR

Nearby

Snow Advisories in Minnesota, 2008Snow Advisories in Wisconsin, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.